# SDR AALA20010807

- Difficulty date: April 18, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N432AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49350
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, TAIL CONE EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED TAIL CONE EMERGENCY EXIT WIRE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
